logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitlePeriodické funkcie
English TitlePeriodic functions
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2004
Volume 33
Number 4
Pages 15-23
ISSN 1335-4981
Abstract
In this paper an elementary approach to periodic functions is presented.
Authors
Doboš, Jozef
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite: Doboš, Jozef, Úlohy o periodických funkciách, in: Obzory matematiky, fyziky a informatiky, volume 28, number 56, pages 19-24, ISSN 1335-4981, 1999.
  Based on Aigaion, modifications MD© 2007